# SDR C2XA03BT113

- Difficulty date: November 30, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 12,096 hours, 10,262 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 8271013
- Part serial: 00002
- Condition: Faulty
- Location: Mlg
- Part time: 12,096 hours, 10,262 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, AFTER TAKEOFF GEAR HANDLE WOULD NOT RETRACT.  DOOR LOCK RELEASED LOUD NOISE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR LEVER IAW EMB145 AMM 32-32-02.  GEAR SWING PERFORMED, NO FAULTS FOUND.  OPS CHECKED GOOD IAW EMB145 AMM 32-32-00.  AIRCRAFT RETURNED TO SERVICE.
